# SDR DALA104713215

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 58,726 hours, 25,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY FLOOR PATH LIGHT AT SEAT 11 INOPERATIVE. MX REPLACED SPLICE AND PERFORMED FUNCTIONAL TEST. TEST WAS NORMAL.
